MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAP
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer called and reported that they received emergency medical assistance due to low blood glucose.With blood glucose of 34 mg/dl at the time of the incident.The customer's level at the time of the call was 455 m/dl.The customer was given a peanut butter and jelly sandwich to treat.The customer had another low blood glucose a year and a half ago.The customer was at 20 mg/dl when the paramedics got to her.The customer had been sleeping, woke up and was walking around her room as she could not find the door.She passed out as she was looking for orange juice to treat.The customer was wearing the insulin pump during the incidents.Troubleshooting was completed and the customer states that her pump under-delivers insulin.Customer states that when her blood glucose drops to 70 mg/dl it drops very quickly from there.Customer has been in an accident while wearing the pump, not an a different occasion.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6621560
Report Number3004209178-2017-53599
Device Sequence Number16165909
Product Code OYC
UDI-Device Identifier00643169479623
UDI-Public(01)00643169479623
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAP
Device Catalogue NumberMMT-523LNAP
Device Lot NumberA3523LNAPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date06/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient Weight140